Volume 13 (2008)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Quasi-polynomials and the Bethe Ansatz

E Mukhin and A Varchenko

Geometry & Topology Monographs 13 (2008) 385–420

DOI: 10.2140/gtm.2008.13.385

arXiv: math.QA/0604048

Abstract

We study solutions of the Bethe Ansatz equation related to the trigonometric Gaudin model associated to a simple Lie algebra g and a tensor product of irreducible finite-dimensional representations. Having one solution, we describe a construction of new solutions. The collection of all solutions obtained from a given one is called a population. We show that the Weyl group of g acts on the points of a population freely and transitively (under certain conditions).

To a solution of the Bethe Ansatz equation, one assigns a common eigenvector (called the Bethe vector) of the trigonometric Gaudin operators. The dynamical Weyl group projectively acts on the common eigenvectors of the trigonometric Gaudin operators. We conjecture that this action preserves the set of Bethe vectors and coincides with the action induced by the action on points of populations. We prove the conjecture for sl2.

Keywords

Bethe Ansatz, trigonometric Gaudin model, XXX model

Mathematical Subject Classification

Primary: 82B23

Secondary: 17B67

References
Publication

Received: 18 February 2006
Revised: 4 September 2006
Accepted: 11 October 2006
Published: 19 March 2008

Authors
E Mukhin
Department of Mathematical Sciences
Indiana University – Purdue University Indianapolis
402 North Blackford St
Indianapolis, IN 46202-3216
USA
A Varchenko
Department of Mathematics
University of North Carolina at Chapel Hill
Chapel Hill, NC 27599-3250
USA